MathSciNet Relay Station
MathSciNet bibliographic data
MR1407938 60E15 (60G50)
Oleszkiewicz, Krzysztof On the Stein property of Rademacher sequences. Probab. Math. Statist. 16 (1996), no. 1, 127–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement